# SDR AALA201602229013

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 8,354 hours, 3,435 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  REAR GALLEY, FLIGHT ATTENDANTS REPORTED SMELL OF BURNING ELEC WIRE.  PERFORMED JC 26L0021001, TROUBLE SHOT CABIN AIR QUALITY, NO SMELL NOTED.  OPERATIONAL CHECKED OF ALL GALLEY & LAVATORY EQUIP, LIGHTS & SIGNS GOOD.  WIRING IN SIDEWALLS & OVERHEAD PANELS LOOK OK WITH NO DEFECTS NOTED.  ACFT OK FOR SERVICE AT THIS TIME.
